American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Piotr Maćkowiak. A counterexample to Ljamin's theorem. Proc. Amer. Math. Soc. 142 (2014) 1773-1776.
Abstract, references, and article information   
View Article: PDF

[2] Szymon Głab, Pedro L. Kaufmann and Leonardo Pellegrini. Spaceability and algebrability of sets of nowhere integrable functions. Proc. Amer. Math. Soc. 141 (2013) 2025-2037.
Abstract, references, and article information   
View Article: PDF

[3] Chaoyuan Liu and Joseph Rosenblatt. Characterizing strong estimates. Proc. Amer. Math. Soc. 136 (2008) 557-567. MR 2358496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eric J. Howard and Washek F. Pfeffer. Luzin's theorem for charges. Proc. Amer. Math. Soc. 132 (2004) 857-863. MR 2019966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pamela B. Pierce and Daniel Waterman. On the invariance of classes $\Phi BV, \Lambda BV$ under composition. Proc. Amer. Math. Soc. 132 (2004) 755-760. MR 2019952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pamela B. Pierce and Daniel Waterman. Bounded variation in the mean. Proc. Amer. Math. Soc. 128 (2000) 2593-2596. MR 1670415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James Kuelbs and Wenbo V. Li. Some remarks on the variation of curve length and surface area. Proc. Amer. Math. Soc. 124 (1996) 859-867. MR 1301512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Franciszek Prus-Wiśniowski. On ordered $\Lambda$-bounded variation . Proc. Amer. Math. Soc. 109 (1990) 375-383. MR 1004422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Franciszek Prus-Wiśniowski. On superposition of functions of bounded $\phi$-variation . Proc. Amer. Math. Soc. 107 (1989) 361-366. MR 1011823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Z. Buczolich. Continuous functions with everywhere infinite variation with respect to sequences . Proc. Amer. Math. Soc. 103 (1988) 497-502. MR 943073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Ciemnoczołowski and W. Orlicz. Composing functions of bounded $\varphi$-variation . Proc. Amer. Math. Soc. 96 (1986) 431-436. MR 822434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Avdispahić. On the classes $\Lambda {\rm BV}$ and ${\rm V}[\nu]$ . Proc. Amer. Math. Soc. 95 (1985) 230-234. MR 801329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Schramm and Daniel Waterman. On the magnitude of Fourier coefficients . Proc. Amer. Math. Soc. 85 (1982) 407-410. MR 656113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. S. Cater. When total variation is additive . Proc. Amer. Math. Soc. 84 (1982) 504-508. MR 643738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael Josephy. Composing functions of bounded variation . Proc. Amer. Math. Soc. 83 (1981) 354-356. MR 624930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Casper Goffman, Fon Che Liu and Daniel Waterman. A remark on the spaces $V\sp{p}\sb{\Lambda ,\alpha }$ . Proc. Amer. Math. Soc. 82 (1981) 366-368. MR 612720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Waterman. On the note of C. L. Belna . Proc. Amer. Math. Soc. 80 (1980) 445-447. MR 581001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. L. Belna. On ordered harmonic bounded variation . Proc. Amer. Math. Soc. 80 (1980) 441-444. MR 581000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. J. Evans and P. D. Humke. The equality of unilateral derivates . Proc. Amer. Math. Soc. 79 (1980) 609-613. MR 572313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Perlman and D. Waterman. Some remarks on functions of $\Lambda $-bounded variation . Proc. Amer. Math. Soc. 74 (1979) 113-118. MR 521883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. M. Bruckner. Differentiability a.e. and approximate differentiability a.e . Proc. Amer. Math. Soc. 66 (1977) 294-298. MR 0453938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Frank N. Huggins. Bounded slope variation and generalized convexity . Proc. Amer. Math. Soc. 65 (1977) 65-69. MR 0466447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Casper Goffman, Gadi Moran and Daniel Waterman. The structure of regulated functions . Proc. Amer. Math. Soc. 57 (1976) 61-65. MR 0401993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lane Yoder. Functions with different strong and weak $F$-variations . Proc. Amer. Math. Soc. 56 (1976) 211-216. MR 0399381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jon C. Helton. An existence theorem for sum and product integrals . Proc. Amer. Math. Soc. 39 (1973) 149-154. MR 0317048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1